Analysis of an asymptotic preserving scheme for linear kinetic equations in the diffusion limit
Repository Usage Stats
We present a mathematical analysis of the asymptotic preserving scheme proposed in [M. Lemou and L. Mieussens, SIAM J. Sci. Comput., 31 (2008), pp. 334-368] for linear transport equations in kinetic and diffusive regimes. We prove that the scheme is uniformly stable and accurate with respect to the mean free path of the particles. This property is satisfied under an explicitly given CFL condition. This condition tends to a parabolic CFL condition for small mean free paths and is close to a convection CFL condition for large mean free paths. Our analysis is based on very simple energy estimates. © 2010 Society for Industrial and Applied Mathematics.
Published Version (Please cite this version)10.1137/090772770
Publication InfoLiu, JG; & Mieussens, L (2010). Analysis of an asymptotic preserving scheme for linear kinetic equations in the diffusion limit. SIAM Journal on Numerical Analysis, 48(4). pp. 1474-1491. 10.1137/090772770. Retrieved from https://hdl.handle.net/10161/4316.
This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.
More InfoShow full item record